Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Dubovikov, D A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:128
Abstract pages:230
Full texts:70
References:41

http://www.mathnet.ru/eng/person46119
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/834224

Publications in Math-Net.Ru
2007
1. D. A. Dubovikov, “An analog of the Löwner equation for mappings of strips”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, 8,  77–80  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 51:8 (2007), 74–77

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022